American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B47) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] Ali Jafarian, Alexey I. Popov, Mehdi Radjabalipour and Heydar Radjavi. Commutators of small rank and reducibility of operator semigroups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Niushan Gao. On commuting and semi-commuting positive operators. Proc. Amer. Math. Soc. 142 (2014) 2733-2745.
Abstract, references, and article information   
View Article: PDF

[3] Catalin Georgescu and Gabriel Picioroaga. Fuglede-Kadison determinants for operators in the von Neumann algebra of an equivalence relation. Proc. Amer. Math. Soc. 142 (2014) 173-180.
Abstract, references, and article information   
View Article: PDF

[4] Don Hadwin, Zhe Liu and Eric Nordgren. Closed densely defined operators commuting with multiplications in a multiplier pair. Proc. Amer. Math. Soc. 141 (2013) 3093-3105.
Abstract, references, and article information   
View Article: PDF

[5] Jun Zhu and Sha Zhao. Characterizations of all-derivable points in nest algebras. Proc. Amer. Math. Soc. 141 (2013) 2343-2350.
Abstract, references, and article information   
View Article: PDF

[6] Bojan Magajna. Sums of products of positive operators and spectra of L\"{u}ders operators. Proc. Amer. Math. Soc. 141 (2013) 1349-1360.
Abstract, references, and article information   
View Article: PDF

[7] Ken Dykema and Anna Skripka. On single commutators in II$_{1}$–factors. Proc. Amer. Math. Soc. 140 (2012) 931-940. MR 2869077.
Abstract, references, and article information   
View Article: PDF

[8] Y. Choi and M. J. Heath. Characterizing derivations from the disk algebra to its dual. Proc. Amer. Math. Soc. 139 (2011) 1073-1080. MR 2745657.
Abstract, references, and article information   
View Article: PDF

[9] Ebrahim Samei. Reflexivity and hyperreflexivity of bounded $N$-cocycles from group algebras. Proc. Amer. Math. Soc. 139 (2011) 163-176. MR 2729080.
Abstract, references, and article information   
View Article: PDF

[10] Tobias J. Osborne. Almost commuting unitaries with spectral gap are near commuting unitaries. Proc. Amer. Math. Soc. 137 (2009) 4043-4048. MR 2538565.
Abstract, references, and article information   
View Article: PDF

[11] Bojan Magajna. Pointwise approximation by elementary complete contractions. Proc. Amer. Math. Soc. 137 (2009) 2375-2385. MR 2495272.
Abstract, references, and article information   
View Article: PDF

[12] Trieu Le. On a class of ideals of the Toeplitz algebra on the Bergman space. Proc. Amer. Math. Soc. 136 (2008) 3571-3577. MR 2415041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Abdollahi. Self-commutators of automorphic composition operators on the Dirichlet space. Proc. Amer. Math. Soc. 136 (2008) 3185-3193. MR 2407083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hong-Ke Du, Yue-Qing Wang and Gui-Bao Gao. Norms of elementary operators. Proc. Amer. Math. Soc. 136 (2008) 1337-1348. MR 2367107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ebrahim Samei. Non-reflexivity of the derivation space from Banach algebras of analytic functions. Proc. Amer. Math. Soc. 135 (2007) 2045-2049. MR 2299478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Madjid Mirzavaziri and Mohammad Sal Moslehian. Automatic continuity of $\sigma$-derivations on $C^*$-algebras. Proc. Amer. Math. Soc. 134 (2006) 3319-3327. MR 2231917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. P. Duggal. A perturbed elementary operator and range-kernel orthogonality. Proc. Amer. Math. Soc. 134 (2006) 1727-1734. MR 2204285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Fuad Kittaneh. Spectral radius inequalities for Hilbert space operators. Proc. Amer. Math. Soc. 134 (2006) 385-390. MR 2176006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Rajesh Pereira. Representing conditional expectations as elementary operators. Proc. Amer. Math. Soc. 134 (2006) 253-258. MR 2170565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Barraa. Essential numerical range of elementary operators. Proc. Amer. Math. Soc. 133 (2005) 1723-1726. MR 2120257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Salah Mecheri. Non-normal derivation and orthogonality. Proc. Amer. Math. Soc. 133 (2005) 759-762. MR 2113925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ebrahim Samei. Bounded and completely bounded local derivations from certain commutative semisimple Banach algebras. Proc. Amer. Math. Soc. 133 (2005) 229-238. MR 2085174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bojan Magajna. The norm of a symmetric elementary operator. Proc. Amer. Math. Soc. 132 (2004) 1747-1754. MR 2051136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mohamed Barraa and Mohamed Boumazgour. A note on the spectrum of an upper triangular operator matrix. Proc. Amer. Math. Soc. 131 (2003) 3083-3088. MR 1993217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Fuad Kittaneh. Commutator inequalities associated with the polar decomposition. Proc. Amer. Math. Soc. 130 (2002) 1279-1283. MR 1879948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mohamed Barraa and Mohamed Boumazgour. Inner derivations and norm equality. Proc. Amer. Math. Soc. 130 (2002) 471-476. MR 1862127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jing Wu. Local derivations of reflexive algebras II. Proc. Amer. Math. Soc. 129 (2001) 1733-1737. MR 1814104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. Hladnik, M. Omladic and H. Radjavi. Products of roots of the identity. Proc. Amer. Math. Soc. 129 (2001) 459-465. MR 1707518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dragoljub Keckic. Orthogonality of the range and the kernel of some elementary operators. Proc. Amer. Math. Soc. 128 (2000) 3369-3377. MR 1777581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mohamed Barraa and Steen Pedersen. On the product of two generalized derivations. Proc. Amer. Math. Soc. 127 (1999) 2679-2683. MR 1610904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 74 found      Go to page: 1 2 3